MAUDE Adverse Event Report: ARTHREX, INC. 2.6MM DRILL BIT, CANNULATED, REUSABLE

ARTHREX, INC. 2.6MM DRILL BIT, CANNULATED, REUSABLE
Model Number 2.6MM DRILL BIT, CANNULATED, REUSABLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drill bit broke.There was no harm for patient, operator or third party reported.No further information received.Update 30-apr-26: additional information was provided.It was reported that during an ankle fracture surgery the drill bit broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
2.6MM DRILL BIT, CANNULATED, REUSABLE
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25137874
Report Number1220246-2026-02787
Device Sequence Number9516139
Product Code HTW
UDI-Device Identifier00888867265738
UDI-Public(01)00888867265738(11)241021(10)916642
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.6MM DRILL BIT, CANNULATED, REUSABLE
Device Catalogue NumberAR-8943-02-RU
Device Lot Number916642
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown